Аналитическое решение одного класса задач оптимизации

А.Н. Жернак

Matematiceskij sbornik (1982)

  • Volume: 161, Issue: 3, page 401-405
  • ISSN: 0368-8666

How to cite


Жернак, А.Н.. "Аналитическое решение одного класса задач оптимизации." Matematiceskij sbornik 161.3 (1982): 401-405. <http://eudml.org/doc/71427>.

author = {Жернак, А.Н.},
journal = {Matematiceskij sbornik},
keywords = {minimization of a sum of piecewise linear functions},
language = {rus},
number = {3},
pages = {401-405},
publisher = {Tipogr. Lissnera i Sobko},
title = {Аналитическое решение одного класса задач оптимизации},
url = {http://eudml.org/doc/71427},
volume = {161},
year = {1982},

AU - Жернак, А.Н.
TI - Аналитическое решение одного класса задач оптимизации
JO - Matematiceskij sbornik
PY - 1982
PB - Tipogr. Lissnera i Sobko
VL - 161
IS - 3
SP - 401
EP - 405
LA - rus
KW - minimization of a sum of piecewise linear functions
UR - http://eudml.org/doc/71427
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.